File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Error bounds for Padé approximations of e -z on the imaginary axis

TitleError bounds for Padé approximations of e -z on the imaginary axis
Authors
Issue Date1992
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jat
Citation
Journal Of Approximation Theory, 1992, v. 69 n. 2, p. 222-230 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156961
ISSN
2015 Impact Factor: 0.921
2015 SCImago Journal Rankings: 0.923

 

DC FieldValueLanguage
dc.contributor.authorLam, Jen_US
dc.contributor.authorChung, KWen_US
dc.date.accessioned2012-08-08T08:44:43Z-
dc.date.available2012-08-08T08:44:43Z-
dc.date.issued1992en_US
dc.identifier.citationJournal Of Approximation Theory, 1992, v. 69 n. 2, p. 222-230en_US
dc.identifier.issn0021-9045en_US
dc.identifier.urihttp://hdl.handle.net/10722/156961-
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jaten_US
dc.relation.ispartofJournal of Approximation Theoryen_US
dc.titleError bounds for Padé approximations of e -z on the imaginary axisen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-44049118320en_US
dc.identifier.volume69en_US
dc.identifier.issue2en_US
dc.identifier.spage222en_US
dc.identifier.epage230en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridChung, KW=7404086437en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats